# SDR HEEA076588

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 12,405 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Indicator
- Part number: 206075682107
- Part serial: 0415
- Condition: Malfunctioned
- Location: Gas Producer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DID NOT FUNCTION PROPERLY.  NEEDLE SLOW TO REACT AND HANGS UP AT APPROX. 10 PERCENT. REPLACED WITH SERVICEABLE PART.
